About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 694714, 7 pages
http://dx.doi.org/10.1155/2013/694714
Research Article

A Multiplier Theorem for Herz-Type Hardy Spaces Associated with the Dunkl Transform

Department of Mathematics, Faculty of Sciences, Taibah University, Universities Road, P.O. Box 344, Al Madinah Al Monawarah 30001, Saudi Arabia

Received 29 June 2013; Accepted 14 October 2013

Academic Editor: Julian López-Gómez

Copyright © 2013 A. Gasmi. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

The main purpose of this paper is to establish a Hörmander multiplier theorem for Herz-type Hardy spaces associated with the Dunkl transform.